# SDR 2002FA0001230

- Difficulty date: October 10, 2002
- Submitted: October 30, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: AV8AS2100
- Part serial: 86095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOATATION DEVICE FAILED, MFG RECOMMENDED CELL PRESSURE TEST.
